Vol. 54, No. 2, 1974

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 329: 1  2
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
More on Phragmén-Lindelöf for function algebras

Irving Leonard Glicksberg

Vol. 54 (1974), No. 2, 25–38
Abstract

Earlier Phragmén-Lindelöf-like results for a function algebra A are extended to deal with possible unbounded behavior of an A-holomorphic function near a zero set rather than a peak set.

Mathematical Subject Classification 2000
Primary: 46J10
Milestones
Received: 2 March 1973
Published: 1 October 1974
Authors
Irving Leonard Glicksberg